MathSciNet Relay Station
MathSciNet bibliographic data
MR1873126 46B99
Gunawan, Hendra; Mashadi, M. On $n$-normed spaces. Int. J. Math. Math. Sci. 27 (2001), no. 10, 631–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement